Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 4, Pages 5–9 (Mi zvmmf2255)  

This article is cited in 9 scientific papers (total in 9 papers)

Cubature formulas of higher orders of accuracy for a sphere that are invariant with respect to a tetrahedron group

A. S. Popov

Novosibirsk

Full text: PDF file (530 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:4, 417–421

Bibliographic databases:
UDC: 519.644.7
MSC: 65D32
Received: 21.11.1994

Citation: A. S. Popov, “Cubature formulas of higher orders of accuracy for a sphere that are invariant with respect to a tetrahedron group”, Zh. Vychisl. Mat. Mat. Fiz., 36:4 (1996), 5–9; Comput. Math. Math. Phys., 36:4 (1996), 417–421

Citation in format AMSBIB
\Bibitem{Pop96}
\by A.~S.~Popov
\paper Cubature formulas of higher orders of accuracy for a sphere that are invariant with respect to a tetrahedron group
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 4
\pages 5--9
\mathnet{http://mi.mathnet.ru/zvmmf2255}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1395117}
\zmath{https://zbmath.org/?q=an:1161.65322}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 4
\pages 417--421
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VU53300001}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2255
  • http://mi.mathnet.ru/eng/zvmmf/v36/i4/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Popov, “Cubature formulas on a sphere that are invariant with respect to octahedron rotation groups”, Comput. Math. Math. Phys., 38:1 (1998), 30–37  mathnet  mathscinet  zmath
    2. A. S. Popov, “Poisk nailuchshikh kubaturnykh formul dlya sfery, invariantnykh otnositelno gruppy vraschenii oktaedra”, Sib. zhurn. vychisl. matem., 5:4 (2002), 367–372  mathnet
    3. A. S. Popov, “The cubature formulas on a sphere that are invariant with respect to the icosahedral group of rotations”, Num. Anal. Appl., 1:4 (2008), 355–361  mathnet  crossref
    4. A. S. Popov, “The cubature formulas on a sphere invariant with respect to a dihedral group of rotations with inversion $D_{6h}$”, Num. Anal. Appl., 6:1 (2013), 49–53  mathnet  crossref  mathscinet  elib
    5. A. S. Popov, “Kubaturnye formuly na sfere, invariantnye otnositelno gruppy tetraedra s inversiei”, Sib. elektron. matem. izv., 11 (2014), 372–379  mathnet
    6. A. S. Popov, “Kubaturnye formuly na sfere, invariantnye otnositelno gruppy vraschenii diedra s inversiei $\mathrm{D_{4h}}$”, Sib. elektron. matem. izv., 12 (2015), 457–464  mathnet  crossref
    7. A. S. Popov, “Kubaturnye formuly na sfere, invariantnye otnositelno gruppy diedra $\mathrm{D_{2h}}$”, Sib. elektron. matem. izv., 13 (2016), 252–259  mathnet  crossref
    8. A. S. Popov, “The cubature formulas on a sphere invariant to the icosahedral group of rotations with inversion”, Num. Anal. Appl., 10:4 (2017), 339–346  mathnet  crossref  crossref  isi  elib
    9. A. S. Popov, “Kubaturnye formuly na sfere, invariantnye otnositelno grupp simmetrii pravilnykh mnogogrannikov”, Sib. elektron. matem. izv., 14 (2017), 190–198  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:167
    Full text:69
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021